Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 876862, 9 pages
http://dx.doi.org/10.1155/2015/876862
Research Article

Models and Algorithms for Optimal Piecewise-Linear Function Approximation

1Department of Automation and Systems Engineering, Federal University of Santa Catarina, Cx.P. 476, 88040-900 Florianópolis, SC, Brazil
2Instituto Federal Catarinense, Estrada do Redentor, No. 5665, 89163-356 Rio do Sul, SC, Brazil

Received 4 March 2015; Accepted 11 June 2015

Academic Editor: Jean-Christophe Ponsart

Copyright © 2015 Eduardo Camponogara and Luiz Fernando Nazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eduardo Camponogara and Luiz Fernando Nazari, “Models and Algorithms for Optimal Piecewise-Linear Function Approximation,” Mathematical Problems in Engineering, vol. 2015, Article ID 876862, 9 pages, 2015. https://doi.org/10.1155/2015/876862.